# SDR AALA201708109024

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,203 hours, 23,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2R CABIN DOOR CABIN PRESSURE LIGHT DISAGREES WITH AC STATUS. REPLACED PROXIMITY SWITCH 7WN2 PER AMM.
